Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Taking irovel for hypertension. Heart burn, dry mouth. Due to prolonged use of BP medication?

I am taking Irovel 150 in the morning and Asomex AT in the evening for the last ten years and my hypertension is under control. Recently, I am experiencing heart-burning while taking food which lingers for some time. My mouth and tongue become dry at night in my sleep. On the advice of a fiend I am taking Renitidine for two days now and getting some relief of irritation but drying of my mouth and tongue remains as it is. My question is, Is it duue to prolonged use of the BP medicine? Is there a need to change the same? If not, whether I should continue to take Renitidine twice daily for one month as my friend sugggests?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are having Essential Hypertension, which is reasonably controlled your problem is related to Acid peptic disease and re flux causing heart burn.
Please visit your Physician and get a EKG to see there is no cardiac problem, if every thing is fine then Omeparazole like PPI and pro kinetic drug will be very helpful in your case.
You also got some relief from Ranitidine which is acid suppressing drug.
Please do not follow advise from friend in such cases as they are not expert of the medical science.
In case your problem persists then a Upper G.I. Endoscopy may be warranted.
Please take care
Good Luck
Answered: Mon, 1 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor